UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Fourier Spectrum Characterizations of H-p Spaces on Tubes Over Cones for 1 <= p <= infinity Journal article
COMPLEX ANALYSIS AND OPERATOR THEORY, 2018,Volume: 12,Issue: 5,Page: 1193-1218
Authors:  Li, Hai-Chou;  Deng, Guan-Tie;  Qian, Tao
Favorite |  | TC[WOS]:2 TC[Scopus]:5 | Submit date:2018/10/30
Hardy spaces  Fourier transform  Tube domain  Fourier spectrum  Integral representation  
Fourier Spectrum Characterizations of Hp Spaces on Tubes Over Cones for 1 ≤ p≤ ∞ Journal article
Complex Analysis and Operator Theory, 2018,Volume: 12,Issue: 5,Page: 1193-1218
Authors:  Hai-Chou Li;  Guan-Tie Deng;  Tao Qian
Favorite |  | TC[WOS]:2 TC[Scopus]:5 | Submit date:2019/02/11
Fourier Spectrum  Fourier Transform  Hardy Spaces  Integral Representation  Tube Domain  
The generalized Matsaev theorem on growth of subharmonic functions admitting a lower bound in ℝn Journal article
Complex Variables and Elliptic Equations, 2017,Volume: 62,Issue: 5,Page: 642-653
Authors:  Yan Hui Zhang;  Kit Ian Kou;  Guan Tie Deng;  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/13
Cartwright’s Class  Growth  Lower Bound  Upper Bound  
The generalized Matsaev theorem on growth of subharmonic functions admitting a lower bound in ℝn Journal article
Complex Variables and Elliptic Equations, 2017,Volume: 62,Issue: 5,Page: 642-653
Authors:  Zhang,Yan Hui;  Kou,Kit Ian;  Deng,Guan Tie;  Qian,Tao
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Cartwright’s class  growth  Lower bound  upper bound  
Hardy space decomposition of L-p on the unit circle: 0 < p <= 1 Journal article
Complex Variables and Elliptic Equations, 2016,Volume: 61,Issue: 4,Page: 510-523
Authors:  Hai-Chou Li;  Guan-Tie Deng;  Tao Qian
Favorite |  | TC[WOS]:4 TC[Scopus]:6 | Submit date:2019/02/11
Analytic Signal  Decomposition Theorem  Hardy Space  Rational Approximation  Unit Disc  
Integral representations of a class of harmonic functions in the half space Journal article
Journal of Differential Equations, 2016,Volume: 260,Issue: 2,Page: 923-936
Authors:  Yan Hui Zhang;  Guan Tie Deng;  Tao Qian
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2019/02/11
Integral Representation  Modified Poisson Kernel  Positive Part